# SDR AU990291

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP CONTROL UNIT SUSPECT FAULTY.
